# SDR F3LA2017012500068

- Difficulty date: January 19, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 55,179 hours, 23,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Frames 67-68
- Part time: 55,179 hours, 23,292 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT Y765 BETWEEN FRAMES 67 AND 68.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW 53-00-14.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11-911-001.
